Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Discoloration on the ankle and calf
shellybelly33 posted:
About 6-9 months ago my husband started getting a brown discoloration around is ankles. He refuses to go to the doctor, and now the discoloration is up to the middle of his calf. He is caucasion and the discoloration is a medium to dark brown and almost looks like freckles, and is the same on both legs. He is 36 and overweight. I thought originally this might be a circulation problems, but it doesn't bother him at all. Any suggestions on what this might be?
ifontaine25 responded:
This sounds very similar to something I'm experiencing. Did you ever figure it out?
shellybelly33 replied to ifontaine25's response:
He did finally go to the doctor. She told him that it was due to swelling in his legs because he is overweight and needs to lay off the salt. His legs are not swollen, and since he has hypertension he doesn't eat salt on anything. I asked him to get a second opinion, but he hasn't.

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

PEOPLE READ MY RESPONSE CALLED "I HAVE FOUND A CURE" it is an actual description of how, not a link to some pay site it cured it for ... More
Was this Helpful?
1 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.